MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH BENCH

UNKNOWN DRIVE; BATH BENCH
Model Number RTL12203KDR
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Fall (1848); Easy Bruising (4558)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bath bench.The device will not been returned for evaluation.The user's wife said she would send photos which have not been received.We are filing this report in an over-abundance of caution.The end-user had total knee surgery.He used the device once before the surgery.When he went to use the chair again after surgery the legs bent and came apart causing him to fall to the floor.He hit his head and bruised his leg.They had to call the fire department to get him up.His doctor advised him that there were injuries and bruising due to the fall.No additional medical information is available.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
UNKNOWN
MDR Report Key12620564
Report Number2438477-2021-00054
Device Sequence Number16494378
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public822383246253
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2021
Report Date (Section F) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Was the Report Sent to FDA? Yes
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/12/2021